Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 270, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 9, 2011, 8:30 PM CDT for Graham County, Sheridan County, Kansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2011, 8:30 PM CDT (01:30 UTC)
- Expired
- Aug 9, 2011, 9:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Graham County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 143 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 8:40 PM CDT | TSTM WND GST 60 | 6 Nne Tasco, KS | |
| Aug 9, 9:05 PM CDT | HAIL 1 | Morland, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 2:51 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 2671 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
440 WUUS53 KGLD 100130 SVRGLD KSC065-179-100230- /O.NEW.KGLD.SV.W.0270.110810T0130Z-110810T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 830 PM CDT TUE AUG 9 2011 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GRAHAM COUNTY IN NORTHWEST KANSAS... NORTHEASTERN SHERIDAN COUNTY IN NORTHWEST KANSAS... * UNTIL 930 PM CDT * AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF LEOVILLE...AND WAS MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... STUDLEY...MORLAND...PENOKEE AND HILL CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. && LAT...LON 3916 9985 3941 10042 3957 10041 3956 9965 TIME...MOT...LOC 0130Z 294DEG 21KT 3952 10032 WIND...HAIL 60MPH 1.75IN $$ THEDE
3 follow-up statements
074 WWUS53 KGLD 100144 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 744 PM MDT TUE AUG 9 2011 KSC065-179-100230- /O.CON.KGLD.SV.W.0270.000000T0000Z-110810T0230Z/ SHERIDAN KS-GRAHAM KS- 844 PM CDT TUE AUG 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRAHAM AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 930 PM CDT... AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STUDLEY...AND WAS MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... STUDLEY...MORLAND...PENOKEE AND HILL CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. && LAT...LON 3916 9985 3941 10042 3957 10041 3956 9965 TIME...MOT...LOC 0144Z 309DEG 26KT 3940 10018 WIND...HAIL 60MPH 1.75IN $$ THEDE
214 WWUS53 KGLD 100202 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 802 PM MDT TUE AUG 9 2011 KSC179-100212- /O.CAN.KGLD.SV.W.0270.000000T0000Z-110810T0230Z/ SHERIDAN KS- 902 PM CDT TUE AUG 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. LAT...LON 3916 9985 3930 10017 3952 10016 3950 9975 TIME...MOT...LOC 0202Z 309DEG 26KT 3932 10005 $$ KSC065-100230- /O.CON.KGLD.SV.W.0270.000000T0000Z-110810T0230Z/ GRAHAM KS- 902 PM CDT TUE AUG 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GRAHAM COUNTY UNTIL 930 PM CDT... AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MORLAND...AND WAS MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... PENOKEE AND HILL CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. && LAT...LON 3916 9985 3930 10017 3952 10016 3950 9975 TIME...MOT...LOC 0202Z 309DEG 26KT 3932 10005 WIND...HAIL 60MPH 1.75IN $$ THEDE
903 WWUS53 KGLD 100229 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 829 PM MDT TUE AUG 9 2011 KSC065-100240- /O.EXP.KGLD.SV.W.0270.000000T0000Z-110810T0230Z/ GRAHAM KS- 929 PM CDT TUE AUG 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GRAHAM COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. LAT...LON 3916 9985 3930 10017 3952 10016 3950 9975 TIME...MOT...LOC 0230Z 309DEG 26KT 3919 9985 $$ THEDE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:26 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 9, 6:26 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 526 PM MDT TUE AUG 9 2011 .SHORT TERM (TONIGHT-THURSDAY)... 252 PM MDT TUE AUG 9 2011 STRONG TO SEVERE THUNDERSTORMS HAVE ALREADY BEGUN TO FORM AHEAD OF AN UPPER LEVEL SHORT WAVE TROUGH EAST OF THE ROCKIES. SATELLITE IMAGES SHOW THE STORMS MOVING SOUTHEAST AROUND THE UPPER LEVEL HIGH PRESSURE OVER THE SOUTHWEST CONUS. CURRENT MODEL ANALYSIS SHOWS BETTER ENVIRONMENT FOR THUNDERSTORMS TO DEVELOP LYING OVER THE SOUTHERN NEBRASKA PANHANDLE SOUTH TOWARD NORTHWEST KANSAS. THE FAVORABLE ENVIRONMENT WILL CONTINUE INTO THE EVENING HOURS. TONIGHT MODELS HAVE SHIFTED THE MAIN FOCUS OF THE SHORT WAVE A BIT FURTHER EAST...WITH THE BEST ENVIRONMENT JUST EAST OF THE CWA. REGARDLESS THE SOME OF THE STRONGEST PART OF THE SHORT WAVE TROUGH WILL BE PASSING OVER THE EASTERN CWA. MODELS STILL SHOWING THE LOW LEVEL JET AND 700 TO 500MB FRONTOGENESIS WILL BE THE STRONGEST OVER THE EASTERN CWA TO JUST EAST. MODEL QPF HAS ALSO INCREASED...BUT THE MAJORITY OF IT THE HIGHER VALUES APPEAR TO BE JUST EAST OF THE CWA SO ASIDE FROM ACCOUNTING FOR THE QUICKER ARRIVAL TIME...HAVE ADJUSTED QPF VALUES DOWN A BIT OVER THE FAR EAST. DID INCREASE CHANCES IN THE SOUTHWESTERN CWA DURING THE EVENING AS MODELS HAVE SHOWN STRONGER LIFTING OVER THAT AREA AS THE FRONT MOVES THROUGH. AS THE BETTER LIFT SHIFTS TO THE EAST OVERNIGHT...LEFT IN THE SLIGHT CHANCES FOR THE SOUTHWESTERN CWA. WEDNESDAY THE SHORT WAVE TROUGH...ALONG WITH MOST OF THE ASSOCIATED LIFTING...SHOULD BE MOVING OUT OF THE CWA BY MID MORNING. AS IT DOES CHANCES WILL DECREASE FROM EAST TO WEST. BY MIDDAY THE EASTERN HALF THE THE CWA MAY HAVE ISOLATED TO POSSIBLY SCATTERED THUNDERSTORMS IN THE FAR EASTERN PART OF THE CWA. THIS WILL DEPEND ON HOW FAST THE UPPER LEVEL FORCING WILL EXIT...AS THERE WILL BE LITTLE INSTABILITY TO WORK WITH. MODELS SHOW A PV ANOMALY ALONG THE KANSAS NEBRASKA BORDER DURING THE DAY FOLLOWING THE SHORT WAVE TROUGH EAST. THIS WILL ALSO HELP PRODUCE A FEW STORMS BEHIND THE EXITING STORM SYSTEM. OVERNIGHT SHIFTED THE CHANCES FOR RAINFALL TO THE EVENING OVER THE SOUTHERN CWA. MODELS SHOW SOME 700MB LIFT AND FRONTOGENESIS AS WELL AS THE LOW LEVEL JET DEVELOPS DURING THE EVENING FOR THOSE AREAS. THURSDAY KEPT IN THE CHANCES FOR RAINFALL DURING THE AFTERNOON FOR THE WESTERN CWA WHICH ENCOMPASSES THE ENTIRE AREA OVERNIGHT. MODELS SHOW A SHORT WAVE TROUGH DEVELOPING OVER EASTERN COLORADO DURING THE AFTERNOON ALONG SOME SURFACE CONVERGENCE AND SOME INSTABILITY TO WORK WITH. THE SHORT WAVE THEN PROGRESSES EASTWARD OVERNIGHT. WITH A LOW LEVEL JET DEVELOPING DURING THE NIGHT AND 850 MOISTURE AVAILABLE...CANNOT RULE OUT A SHOWER OR THUNDERSTORM DEVELOPING OVER THE REST OF THE CWA AFTER THE SUN SETS. .LONG TERM (FRIDAY-TUESDAY)... 252 PM MDT TUE AUG 9 2011 WESTERLY UPPER LEVEL FLOW WILL START OUT THE PERIOD AS THE UPPER LEVEL RIDGE IS SITUATED OVER THE SOUTHWEST CONUS. FRIDAY AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE FLOW...BRINGING A COLD FRONT WITH IT. THE FRONT WILL QUICKLY MOVE THROUGH THE CWA DURING THE DAY...THEN SLOW DOWN AS IT REACHES THE SOUTHEAST BORDER DURING THE EVENING. HAVE CHANCES FOR RAINFALL AS THE FRONT MOVES THROUGH THE CWA. THROUGH THE WEEKEND MINOR UPPER LEVEL DISTURBANCES MOVE OVER THE CWA BRINGING CHANCES FOR RAINFALL WITH THEM. SUNDAY NIGHT INTO MONDAY THE MODELS DISAGREE WITH THE DEVELOPMENT AND TIMING OF AN UPPER LEVEL DISTURBANCE MOVING THROUGH. THE GEFS MEMBERS ARE SPLIT ON WHETHER THE UPPER LEVEL FLOW WILL BE MORE IN LINE WITH THE OPERATIONAL GFS OR ECMWF. THE GFS HAS A STRONG SHORT WAVE TROUGH AND A WARM FRONT MOVING THROUGH THE CWA SUNDAY NIGHT INTO MONDAY WHILE THE ECMWF HOLDS OFF UNTIL MONDAY EVENING TO MOVE THE FRONT AND SHORT WAVE TROUGH THROUGH. WAS CONSERVATIVE ON CHANCES FOR SUNDAY NIGHT THROUGH MONDAY NIGHT...EVEN THOUGH HIGHER CHANCES MAY BE WARRANTED...DUE TO THE MODEL DISAGREEMENT. ANOTHER UPPER LEVEL DISTURBANCE MOVES THROUGH THE CWA TUESDAY...BRINGING THE POSSIBILITY OF RAINFALL CHANCES WITH IT. JTL && .AVIATION... 525 PM MDT TUE AUG 9 2011 FOR THE 00Z TAFS...COLD FRONT AND UPPER LEVEL DISTURBANCE WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE AREA DURING THE EVENING AND OVERNIGHT HOURS. SOME STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND STRONG WINDS. ANY STORMS WHICH HAVE A DIRECT IMPACT ON EITHER TERMINAL MAY PRODUCE INTERMITTENT MVFR AND IFR CONDITIONS. WINDS WILL ALSO BEGIN TO BACK TO THE EAST THIS EVENING AS THE FRONT PUSHES THROUGH THE AREA. WITH INCREASING LOW LEVEL MOISTURE PREVAILING MVFR AND IFR CONDITIONS ARE EXPECTED AT BOTH TERMINALS BY 09Z AND POTENTIALLY A BIT EARLIER...WITH CONDITIONS NOT EXPECTED TO RECOVER MUCH THROUGH THE REMAINDER OF THE PERIOD. 050 && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Aug 9, 11:34 AM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1034 AM MDT TUE AUG 9 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1034 AM MDT TUE AUG 9 2011 /1134 AM CDT TUE AUG 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND EVENING. VERY LARGE HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE WITH ANY STORM THAT FORMS. A FEW TORNADOES ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS MAINLY EAST OF A YUMA TO SHARON SPRINGS LINE. LOCALLY HEAVY RAIN IS POSSIBLE WITH THESE STORMS WITH THE THREAT INCREASING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THROUGH THE WEEKEND. A FEW SEVERE STORMS WILL BE POSSIBLE THROUGH THE PERIOD...WITH THE BEST CHANCES ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED AFTER 1 PM MDT (2 PM CDT). CJS/JRM
In the hours before
Local storm report, Aug 9, 7:27 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
627 PM MDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 3 S BOGUE 39.32N 99.69W
08/09/2011 E1.75 INCH GRAHAM KS TRAINED SPOTTER
&&
DRLocal storm report, Aug 9, 7:44 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND GST MCCOOK 40.20N 100.62W
08/09/2011 M62 MPH RED WILLOW NE ASOS
&&
LUNDQUISTLocal storm report, Aug 9, 7:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
659 PM MDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 8 N SELDEN 39.66N 100.57W
08/09/2011 E1.75 INCH DECATUR KS TRAINED SPOTTER
&&
050Local storm report, Aug 9, 8:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
703 PM MDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 9 WSW PALISADE 40.29N 101.27W
08/09/2011 E1.75 INCH HITCHCOCK NE PUBLIC
REPORT ALSO INCLUDED ESTIMATED WINDS OF 60-70 MPH.
&&
050Local storm report, Aug 9, 8:04 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
704 PM MDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 6 NNW STRATTON NE 40.23N 101.27W
08/09/2011 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
&&
MENTZERLocal storm report, Aug 9, 8:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
726 PM MDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL TRENTON 40.17N 101.01W
08/09/2011 M2.00 INCH HITCHCOCK NE TRAINED SPOTTER
ALSO MEASURED 42 MPH WIND GUST.
&&
MENTZERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:27 PM CDT | Tornado Warning | GLD | Decatur, Rawlins, Sheridan | 63 min |
| Aug 9, 8:28 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 47 min |
| Aug 9, 8:52 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 53 min |
| Aug 9, 9:21 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 39 min |
| Aug 9, 9:43 PM CDT | Special Weather Statement | GLD | Graham | 32 min |
| Aug 9, 10:09 PM CDT | Special Weather Statement | GLD | Graham | 36 min |
| Aug 9, 10:30 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 33 min |
| Aug 10, 12:13 AM CDT | Severe Thunderstorm Warning | GLD | Decatur | 44 min |
| Aug 10, 12:44 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 31 min |
| Aug 10, 1:22 AM CDT | Special Weather Statement | GLD | Rawlins, Thomas | 23 min |
| Aug 10, 1:31 AM CDT | Special Weather Statement | GLD | Graham | 44 min |
| Aug 10, 1:46 AM CDT | Special Weather Statement | GLD | Decatur, Sheridan | 44 min |
| Aug 10, 2:19 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Graham, Sheridan | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.